# SDR SWAA2023012681900

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER SUPPORT CRACKED BS500D S-19L; 6'OB<[01] THIS PART DOES NOT ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED PER SRM 51-10-02 STEP 9;[02] LOCATED AND DRILLED WING TO BODY FAIRING FORMER SUPPORT PER SRM 51-40-05-0G-0 AND DWG: 116A3010 AND DWG: 149A7101 OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2. OK TO INSTALL;[04] REMOVED AND INSTALLED NEW FRAME SUPPORT AT BS500D; STR 19L; PER SRM 51-40-02 AND DWG 116A3010 AND 149A7101.;[05] VERIFIED CORRECTIVE ACTION ITEM AND MEASUREMENT FIELDS; CARD IS COMPLETE
